# SDR JJBA20231130035

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N11184
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500917
- Aircraft time: 41,205 hours, 27,100 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HANDLE UNSECURED RIGHT SIDE. RESECURED RIGHT SIDE EMERGENCY EXIT HANDLE COVER ON DOOR
